# SDR CA110516026

- Difficulty date: March 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 12,340 hours
- Engine: Allsn 250C30P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033302031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-PURCHASE INSPECTION,  FRAME WAS FOUND TO BE CRACKED ALL THE WAY ACROSS THE ENTIRE ANGLE AND FLANGE. THE AREA WAS FURTHER INSPECTED AND MORE CRACKS FOUND TO BE PRESENT.
